# SDR ASAA2021052934977

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,403 hours, 9,803 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRTF8143
- Condition: Leaking
- Location: #2 Engine
- Part time: 30,393 hours, 9,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK # 2 ENGIE. GROUNDED - YES. ACCOMPLISHED ENGINE VENTS AND DRAINS INSPECTION ON #2 ENG, REF B737-900 AMM 71-71-00-200-801-F00, FOUND OIL LEAKING FROM #2 ENGINE STARTER AIR VENT. REMOVED AND REPLACED #2 ENG STARTER REF AMM 80-11-01-000-801-F00 & AMM 80-11-01-400-801-F00. GROUND VERIFICATION CHECK GOOD, NO OIL LK'S NOTED.
